# SDR HNAA2019102800323

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 36,452 hours, 32,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  692     21-01  2094012  27OCT19  SYR  CLOSE
      SMELL OF SMOKE ON DESCENT COMING FROM FO'S VENT.  SM
      ELL WAS STRONGEST DURING HEAVY PRECIP.
FACT  27OCT19  11:41  SYR
            INSPECTED AND FOUND A/C IN ELE BACKUP MODE. REMOVED ALL PWR FROM A/C. C/W TASK 24-60-00-810-820-A. CREW
            PWR'D UP A/C. ALL SYSTEMS CHECK NORMAL WITH NO ABNORMAL EICAS MSG'S. CREW GRD RAN BOTH ENG'S WITH
            NO ABNORMAL INDICATIONS. NO SMOKE OR FUME SMELLS. A/C OK FOR SERVICE. -PCS-
